# SDR FDEA202204281077

- Difficulty date: April 28, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-300
- Aircraft serial: 62499
- Aircraft time: 6,779 hours, 3,204 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 113T230140G
- Part serial: 000816
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING I/B MAIN FLAP AND AFT FLAP LOWER SKIN HAS DEBRIS IMPACT. EVALUATED RW MAIN FLAP LOWER SURFACE AND FOUND ONLY  DAMAGE TO SURFACE FINISH   NO DENTS GOUGES OR DELAMINATION IAW B767 SRM 57-53--01-1A.  AFT FLAP HAD DAMAGE TO   ROCK SHIELD. REPAIRED ROCK SHIELD IN TWO AREAS IAW B767 SRM 5753-01-2R FIG 201   SHEET 5  AND 51-70-03-0G.
